×

zbMATH — the first resource for mathematics

Existence of positive periodic solutions for neutral logarithmic population model with multiple delays. (English) Zbl 1061.34053
The authors study the existence of positive periodic solutions for a neutral delay logarithmic population model with multiple delays of the form \[ {dN\over dt}= N(t)\Biggl[r(t)- \sum^N_{j=1} a_i(t)\ln N(t- \sigma_i(t))- \sum^m_{j=1} b_j(t){d\over dt}\ln N(t-\tau_j(t))\Biggr],\tag{1} \] with \(\sigma_j(t)\geq 0\) and \(\tau_j(t)\geq 0\). The goal of this paper is to establish some criteria guaranteeing the existence of positive periodic solutions of (1). Under some suitable assumptions on the data of (1), the authors obtain a new existence result by using an abstract continuation theorem for \(k\)-set contraction and some other analytic techniques.

MSC:
34K13 Periodic solutions to functional-differential equations
35K40 Second-order parabolic systems
34K60 Qualitative investigation and simulation of models involving functional-differential equations
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Deimling, K., Nonlinear functional analysis, (1985), Springer Berlin · Zbl 0559.47040
[2] R.E. Gaines, J.L. Mawhin, Lectures Notes in Mathematics, Vol. 568, Springer, Berlin, 1977.
[3] Gopalsamy, K.; He, X.; Wen, L., On a periodic neutral logistic equation, Glasgow math. J., 33, 281-286, (1991) · Zbl 0737.34050
[4] Gopalsamy, K.; Zhang, B.G., On a neutral delay logistic equation, Dyn. stability systems, 2, 183-195, (1988) · Zbl 0665.34066
[5] Kuang, Y., Delay differential equations with applications in population dynamics, (1993), Academic Press New York · Zbl 0777.34002
[6] Kuang, Y.; Feldstein, A., Boundedness of solutions of a nonlinear nonautonomous neutral delay equation, J. math. anal. appl., 156, 293-304, (1991) · Zbl 0731.34089
[7] Liu, Z.D.; Mao, Y.P., Existence theorem for periodic solutions of higher order nonlinear differential equations, J. math. anal. appl., 216, 481-490, (1997) · Zbl 0892.34040
[8] Petryshynand, W.V.; Yu, Z.S., Existence theorem for periodic solutions of higher order nonlinear periodic boundary value problems, Nonlinear anal., 6, 9, 943-969, (1982) · Zbl 0525.34015
[9] Pielou, E.C., Mathematics ecology, (1977), Wiley New York · Zbl 0259.92001
[10] Yang, Z.; Cao, J., Sufficient conditions for the existence of positive periodic solutions of a class of neutral delay models, Appl. math. comput., 142, 123-142, (2003) · Zbl 1037.34066
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.